Maximal solutions of two-sided linear systems in max-min algebra

Saved in:
Bibliographic Details
Main Author: Krbálek, Pavel (Author)
Other Authors: Pozdílková, Alena (Author)
Format: Article
Source document: Kybernetika , Vol. 46, no. 3 (2010), s. 501-512
Language:English
Genre/form:články
ISSN:0023-5954
Subjects:
Tags: Add Tag
No Tags, Be the first to tag this record!
Status Sublibrary Description Location LCC Callnumber Old Callnumber
Open stacks; for loan  Place a Hold NTK collection Vol. 46 (2010) no. 3-4 6th floor, shelf 6C/120 Q300 .K932 v.46 no.3-4 P 10711/59